# SDR AWXA200300746

- Difficulty date: June 12, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5397470700000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF AFT CARGO COMPARTMENT FLOOR SUPPORT (SEALING PROFILE) AT FR 58, Y-25. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS, REMOVED CORRODED FLOOR SUPPORT AT FR 58, Y-25; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 7-8, 10, 12, FIG. 2 AND 3.
